Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8364
Title: On the flat remainder in normal forms of families of analytic planar saddles
Authors: BONCKAERT, Patrick 
VERSTRINGE, Freek 
Issue Date: 2008
Publisher: ELSEVIER FRANCE-EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER
Source: COMPTES RENDUS MATHEMATIQUE, 346(9-10). p. 553-558
Abstract: We give an explicit expression for the (finitely) flat remainder after analytic normal form reduction of a family of planar saddles of diffeomorphisms or vector fields. We distinguish between a rational or irrational ratio of the moduli of the eigenvalues at the saddle for a certain value of the parameter.
Notes: Hasselt Univ, B-3590 Diepenbeek, Belgium.
Document URI: http://hdl.handle.net/1942/8364
ISSN: 1631-073X
e-ISSN: 1778-3569
DOI: 10.1016/j.crma.2008.03.012
ISI #: 000256409100015
Category: A1
Type: Journal Contribution
Validations: ecoom 2009
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

2
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

2
checked on May 21, 2022

Page view(s)

46
checked on May 26, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.